# SDR IPXA2025111813903

- Difficulty date: October 17, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BASEFRAMEFITTING
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION BAY, FR 46RH, BASE FRAME FITTINGS HAS A CRACK.   VERIFIED ACCOMPLISHED REPAIR IAW EO-46789-JIC008 REV1. BASE FRAME FITTING FR 46 R/H STRG 35.
